MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 8F X 35CM

ARGON MEDICAL DEVICES SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 8F X 35CM
Model Number 756608035
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Event 2: problem pulling pigtail drain.When pulling the pleural drain, the green/blue drainage tube itself comes out without problems, but a new thread (which is inside the green/blue tube) remains inside the skin and cannot be pulled out.Sticks rock hard.This provided that the knots were properly dissolved.The patient has only had his drain for two days actions taken tried to cut one end of the wire, but it still won't pull out.Enlists the help of dr.(b)(6) coming to the patient.Together we try to pull it out and then cut the other end of the wire to detach the drain hose itself.Holds the thread with tweezers.However, there is such pressure in the nylon thread that it is torn away from the tweezers and sucked into the skin again.The patient thus still has some nylon thread inside the body.The patient is informed and it is documented by the doctor in the medical record.
 
Additional Manufacturer Narrative
Sample is not available for return.Argon requested additional information to execute proper investigation for this reported event.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.According to the customer, no sample was available to return for evaluation.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, determining root cause or corrective action is not possible.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.
 
Event or Problem Description
Event 2: problem pulling pigtail drain.When pulling the pleural drain, the green/blue drainage tube itself comes out without problems, but a new thread (which is inside the green/blue tube) remains inside the skin and cannot be pulled out.Sticks rock hard.This provided that the knots were properly dissolved.The patient has only had his drain for two days.Actions taken tried to cut one end of the wire, but it still won't pull out.Enlists the help of dr.Wiltz coming to the patient.Together we try to pull it out and then cut the other end of the wire to detach the drain hose itself.Holds the thread with tweezers.However, there is such pressure in the nylon thread that it is torn away from the tweezers and sucked into the skin again.The patient thus still has some nylon thread inside the body.The patient is informed and it is documented by the doctor in the medical record.

Brand Name
SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 8F X 35CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17597200
Report Number0001625425-2023-01172
Device Sequence Number17775812
Product Code GBO
UDI-Device Identifier00886333225132
UDI-Public00886333225132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number756608035
Device Lot Number11479403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer08/17/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown